# SDR 9720909154

- Difficulty date: November 8, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8913E
- Make and model: Doug DC-9-14
- Aircraft serial: 45830
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Outflow  Valve
- Part number: 54447222
- Condition: Worn
- Location: Cabin
- Part time: 46,480 hours
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CLIMBOUT, CABIN PRESSURE CONTROLLER REMAINED IN FULL AFT POSITION WITH SUSTAINED CABIN CLIMB GREATER THAN 2000 FPM.  FLIGHT CREW FOLLOWED COM PROCEDURE, RETURNED AIRCRAFT TO ORIGINATION, AND LANDED WITHOUT INCIDENT.  MAINTENANCE REPLACED OUTFLOW VALVE ACTUATOR, OPERATIONAL CHECK OK.
